Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    18
  • comments
    34
  • views
    15777

Week 2 Month 3 On Accutane

Catlover2012

977 views

So my skin is much better these days, no more itching or redness on my face, just dryness but it's not too bad. I only have a few tiny blackheads which are not going away for some reason,they have been ther since the beginning.

I just feel tired, thirsty and now I have a headache that is not going away, I have been taking Advil for the last couple of days. Any advice? Should I go see my doctor?

I have also stopped exercising, I had muscle pains afterwards. For now I will stick to walking for 20 minutes and some yoga once I can get rid of this headache!



2 Comments


A headache lasting for several days could be a migraine. I got migraines when I was a law student. During my first year I had a two week migraine and could not attend classes. My grades suffered as a result. It was a nightmare. I laid in bed in the dark for days on end, getting up only to use the restroom or try to eat something. Try advil migraine, works for me.

Share this comment


Link to comment

Yes, I think that's what it was, the headache would come and go, it was worse when I looked down, but my blood pressure was fine, did this happen to you?. I took Advil extra strength an it got better, thanks for responding!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×